# SDR 2006FA0000753

- Difficulty date: July 18, 2006
- Submitted: August 9, 2006
- Operation: General aviation
- Aircraft: N119RS
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0906
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 081301316
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RUDDER TORQUE TUBE RIPPED AT RUDDER CABLE BRACKET.  INSPECT THIS AREA NEXT TO WELD.  (K)
